Predictive Discrimination with Proportional Covariance Matrices

Douglas M Hawkins, E L Raath

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)261-270
JournalCanadian Journal of Statistics
Volume10
StatePublished - 1982

Cite this

Predictive Discrimination with Proportional Covariance Matrices. / Hawkins, Douglas M; Raath, E L.

In: Canadian Journal of Statistics, Vol. 10, 1982, p. 261-270.

Research output: Contribution to journalArticle

Hawkins, Douglas M ; Raath, E L. / Predictive Discrimination with Proportional Covariance Matrices. In: Canadian Journal of Statistics. 1982 ; Vol. 10. pp. 261-270.
@article{03e081eb7941466185075f7f3a789d88,
title = "Predictive Discrimination with Proportional Covariance Matrices",
author = "Hawkins, {Douglas M} and Raath, {E L}",
year = "1982",
language = "English",
volume = "10",
pages = "261--270",
journal = "Canadian Journal of Statistics",
issn = "0319-5724",
publisher = "Statistical Society of Canada",

}

TY - JOUR

T1 - Predictive Discrimination with Proportional Covariance Matrices

AU - Hawkins, Douglas M

AU - Raath, E L

PY - 1982

Y1 - 1982

M3 - Article

VL - 10

SP - 261

EP - 270

JO - Canadian Journal of Statistics

JF - Canadian Journal of Statistics

SN - 0319-5724

ER -